# SDR DALA2020022701452

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,790 hours, 57,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMRG LIGHT INOP @ ROW 25 BOTH SIDES. REMOVED AND REPLACED BATTERY IAW MD88 AMM 33-51 OPS CHECK GOOD. (LP6926843)
